# SDR SWAA2021041527265

- Difficulty date: January 13, 2020
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST L.C. L/H VAPOR BARRIER HAS EXISTING REPAIR THAT IS CRACKED & PEELING. / VAPOR BARRIER LH STA663 REPAIRED IAW SRM 51-70-04-2R-0
